# SDR AALA202108139689

- Difficulty date: August 12, 2021
- Submitted: August 14, 2021
- Operation: Air carrier
- Aircraft: N937NN
- Make and model: Boeing 737823
- Aircraft serial: 31178
- Aircraft time: 23,736 hours, 9,878 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Loose
- Location: L1 Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L DOOR SLIDE GIRT BAR LOOSE. ADJUSTED STOWAGE CLIP, OPS CHECK GOOD.
